Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 75-80
http://dx.doi.org/10.1155/S0161171293000080

Strong amalgamations of lattice ordered groups and modules

1Department of Mathematics and Computer Science, Texas Woman's University, Denton, Texas 76204, USA
2Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078, USA

Received 25 September 1990; Revised 21 January 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mona Cherri and Wayne B. Powell, “Strong amalgamations of lattice ordered groups and modules,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 75-80, 1993. https://doi.org/10.1155/S0161171293000080.